Priscila Bravo – Pfizer

On July 7, after the Pfizer vaccine, I began to have severe allergic reactions, including at the soles of my feet, I have had more than 50 tests to rule out any underlying diseases, now my immune system was altered, which was verified with a test.

My 1st dose I got necrosis and ulcers in the eyes, doctors never attributed it to the vaccine. My 2nd dose I started with skin allergies. After many tests I was told it couldn’t be because of the vaccine.

Now my life is ruined and no one wants to take responsibility. I am affected not only by allergies but also by digestive problems. I suffered from thrombosis and also dry eyes.

3 thoughts on “Priscila Bravo – Pfizer

  1. Please learn about MMS and CDS on telegram/mmsdrinking buddy/…this has helped so many with this horrible poison they injected you with… there is an answer and it is easier than you think… they will help you on that channel and direct. This is a world wide community and you have to just follow the protocols with MMS and you will see the light at the end of this dark tunnel. Fortunately it is cheap to make and very diy…You can get better.

  2. I just don’t get the thought process behind getting a second injection after have an adverse reaction to the first dose. It happens with such regularity.

Leave a Reply

Your email address will not be published. Required fields are marked *